# SDR UIEA2021012200103

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,569 hours, 22,553 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 099C145
- Condition: Failed
- Location: Windsheild Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O RT WINDSHIELD SPARKED THEN CRACKED.  REMOVED AND REPLACED RIGHT WINDOW HEAT CONTROLLER, IAW AMM 30-41-01.  REMOVED AND REPLACED R1 WINDOW, PER AMM 56-11-01.  WINDOW P/N OFF 141T4081-50 S/N OFF 06063R9259.
